Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Holomorphic continuation of smooth functions over Levi-flat hypersurfaces

Author: Eric Bedford
Journal: Trans. Amer. Math. Soc. 232 (1977), 323-341
MSC: Primary 32D15; Secondary 32L05
MathSciNet review: 0481100
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Here we consider the singularities of a Levi-flat real hypersurface S in C that lie in an analytic variety of codimension 2. It is shown that, from the geometric point of view, there are two kinds of singularities, and the type of singularity determines whether S bounds a domain of holomorphy of type $ {A^\infty }$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32D15, 32L05

Retrieve articles in all journals with MSC: 32D15, 32L05

Additional Information

PII: S 0002-9947(1977)0481100-9
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia